Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the cause and remedy for frequent urine infection in an old aged person with BPH ?

I am male,75.I have BPH since 6 months. I am on FLOTRAL 10 mg/day.Urine flow is normal except for persisting urgency. I take 3litres water/day..Problem:Frequent Urine infection. Cause and remedy ?
Asked On : Fri, 25 Mar 2011
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
well u will have to get your uroflometry and bladder scan done in order to know your residual volume and need to add on flotral will be decided on that....
and at the same time urine c/s is required to know the suitable antibiotic.......

take care
Answered: Sat, 28 Jan 2012
I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
Frequent infection can occur due to systemic causes like diabetes or also bad hygiene.Next time you have an UTI ask for a urine culture and sensitivity test to determine exactly the bacteria and appropriate antibiotics.Also you can get an ultrasound to rule out kidney/bladder infection/stones.
Answered: Fri, 25 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor